Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

I have been on antibiotics and had unprotected sex?

my period is now 3 days late and i am experiencing some mild cramping. My bf has no come inside of me but i am concerned about precum. Since I started birth control, my periods have come usually the day of or after my last pill in the package. What are the chances I am pregnant?

9 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    The antibiotics can interfere with the birth control pills effectiveness and yes you CAN get pregnant while doing both at the same time. The cramping you are feeling is probably not due to the birth control issue, but the antibiotic issue. Antibiotics destroys your intestinal flora. Thank you doctor. You cannot regain this flora to the level you need to revitalize this important part of your immune system with food. You are going to need to take some good quality probiotics to do this.

    Antibiotics are not being prescribed in Europe like they used to because they have found that many diseases and problems can come to people from over use. The antibiotics drive germs deep into your tissues and come out 15 to 20 years later and when the problems happen, you never relate them to those antibiotics you took years prior. I would suggest you boost your immune system with good nutrition so you won't be getting the problems that require the antibiotics.

    I suggest you go to: www.healthline.cc (not .com) and order their probiotics and take 2 in the a.m. and 2 in the p.m. for about 10 days after you are off the antibiotic. Also, I would recommend you get some "max stress B" product from them and sip 1 tsp. mixed in water or juice slowly each day to replenish the B vitamins you are not getting now because of the antibiotics. The B vitamins in the max stress B is in their end chain form and you will find it is very potent, unlike the B vitamins you generally pee out that you buy in stores.

    Birth control pills also mess with your endocrine system and can cause many problems that can, in the long term create issues that you will have to deal with. There are no drugs I know of that do not have other effects on the body. The pill stops several processes from taking place in your endocrine system.

    good luck

    Source(s): years of nutritional studies - B.A. Biology & Chemistry
  • well if youre saying you were on antibiotics because you are on birth control, antibiotics can and have been shown to decrease or eliminate some birth controls effectiveness. Best way to find out is to get a simple pregnancy test from the local pharmacy. But it would be near impossible to tell after being only 3 days late. You would most likely have to wate a while longer.

  • 1 decade ago

    well, unfortunately unprotected sex means that there is a chance that you're pregnant. and taking a pregnancy test right now can't tell you anything since its too early...usually takes a few weeks. when did you have sex last? you just have to wait it out a few days and hope you get your period. antibiotics don't make the pill that much weaker, but again, it all depends on when you had sex, what antibiotic, etc., etc. i hope that you will use protection next time, more for STD protection as well as preventing a pregnancy since you are NOT married.

  • 1 decade ago

    I think you should be worried. You should always have protected sex, whenever possible. But I know for a fact that antibotics does decrease the effectiveness of birth control pills. Chances are you might be pregnant. Good Luck.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    There is always a possibility because antibiotics might decrease the effectiveness of birth control pills (contraceptives). Birth control pills are composed of hormones that prevent the female reproductive system from preparing for insemination of the sperm.

  • 1 decade ago

    You have a little chance of being pregnant. Since you have your period and are on birth control, you are not pregnant. There could be a slight chance that you are, but probably not.

  • Krissy
    Lv 6
    1 decade ago

    Some antibiotics can make birth control ineffective. You can take a pregnancy test to know for sure. Also, see your doctor to get a blood test just to make sure everything is ok. Good luck and God bless.

  • Anonymous
    1 decade ago

    Your guess is as good as mine. But unprotected sex is NEVER a good idea.

  • Anonymous
    1 decade ago

    NEVER have unprotected sex! What were you thinkng? You're concerned about pregnancy, wow, how about CHLAYMDiA, GONORRHEA, HiV??! <h2>SiLLY GiRL!!! <h2>

Still have questions? Get your answers by asking now.